# SDR ASOA200900362

- Difficulty date: March 30, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 15,910 hours, 10,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT NR 6 CEILING EMERGENCY FLOODLIGHT INOP.
